# SDR 2WAA20150107001

- Difficulty date: January 7, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N805WA
- Make and model: Doug DC-9-83
- Aircraft serial: 53470
- Aircraft time: 47,000 hours, 25,991 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Unknown
- Location: Both
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOST BOTH PACKS AT 33,000 FT, COULD NOT RECOVER PACKS.  PERFORMED ADJUSTMENT TEST RT TEMP CONTROL SYS, FOUND NORMAL ON GROUND IAW MM 21-60-00.  PERFORMED ADJUSTMENT TEST LT TEMP CONTROL FOUND PACK IN AUTO INOPERATIVE.  PERFORMED LT & RT PACK TEMPERATURE CONTROL INTEGRITY CHECK A AND OPS CHECK IAW BILL OF WORK 2655, AND MM 21-60-00, OPS CHECKED PASSED.
